# SDR ASAA2017050820688

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,635 hours, 9,475 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40DK78
- Condition: Intermittent
- Location: Satcom
- Part time: 15,530 hours, 4,554 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MCDU DID NOT HAVE SAT PROMPT. ACCOMPLISHED QRH FOR SAT LOCKUP. SAT WAS ON NR 2 MCDU BUT DIDN'T RETURN ON NR 1 MCDU FOR APPROXIMATELY 1 HOUR.  ACFT GROUNDED.  VERIFY SATCOM OPS NORMAL WITH PROMPT IAW AMM 23-15-00.  AS A RECAUTION, REMOVED AND REPLACED IRIDIUM TRANSCEIVER IAW AMM 23-15-00.  SATCOM COMMUNICATION OPS TEST NORMAL IAW AMM 23-15-00.
